# SDR KBM2005F00052

- Difficulty date: April 27, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 0235237600
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ON.  REMOVED AND REPLACED ENGINE HORIZONTAL CHIP DETECTOR.  (M)
